Photo of Lukás Malý

Lukás Malý

Associate Professor



Ryan Alvarado, Piotr Hajłasz, Lukáš Malý (2023) A simple proof of reflexivity and separability of N1,p Sobolev spaces Annales Fennici Mathematici, Vol. 48, p. 255-275 Continue to DOI


Lukáš Malý (2018) Regularization of Newtonian functions on metric spaces via weak boundedness of maximal operators Journal d'Analyse Mathematique, Vol. 134, p. 1-54 Continue to DOI
Lukáš Malý, Nageswari Shanmugalingam (2018) Neumann problem for p-Laplace equation in metric spaces using a variational approach: Existence, boundedness, and boundary regularity Journal of Differential Equations, Vol. 265, p. 2431-2460 Continue to DOI
Panu Lahti, Lukáš Malý, Nageswari Shanmugalingam, Gareth Speight (2018) Domains in Metric Measure Spaces with Boundary of Positive Mean Curvature, and the Dirichlet Problem for Functions of Least Gradient Journal of Geometric Analysis, Vol. 29, p. 3176-3220 Continue to DOI
Panu Lahti, Lukáš Malý, Nageswari Shanmugalingam (2018) An Analog of the Neumann Problem for the 1-Laplace Equation in the Metric Setting: Existence, Boundary Regularity, and Stability Analysis and Geometry in Metric Spaces, Vol. 6, p. 1-31 Continue to DOI